# SDR UPS09154401

- Difficulty date: January 19, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT ABOVE AND FWD OF F/O PITOT PROBE DOUBLER.  SIZE WILL NOT FALL WITHIN RVSM AREA REF SRM 53-10-12 PAGE 129.  REPAIRED PER EO A300-5330-31944.
